# SDR F3LA2010070800460

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 14,884 hours, 7,217 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Circuit Breaker
- Condition: Open
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REFERENCE PILOT WRITE-UP LOG PAGE 541210 07/07/2010.  AIR TURNBACK.  LEFT ENGINE OIL PRESSURE GAUGE INOP.  FOUND LEFT ENGINE OIL PRESSURE CIRCUIT BREAKER RELEASED.  RESET LEFT ENGINE OIL PRESSURE CIRCUIT BREAKER AND PERFORMED LEFT ENGINE IDLE RUN.  LEFT ENGINE OIL PRESSURE INDICATION NORMAL.  NO PARTS FOUND TO BE DEFECTIVE.
